# SDR SWAA2014102833385

- Difficulty date: October 26, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 70,272 hours, 66,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 65C27093
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY EMER EXIT SIGN BROKEN.  R & R FWD ENTRY EMER EXIT LIGHT ASSEMBLY IAW MM.
